I will get up & pace the floors , feeling apprehensive and so tired, but feel as though I cannot lay flat in my bed without suffocating. I do not take any meds other than Blood Pressure meds. HCTZ and Toprol XL once a day, 25 mg. How do I get over this feeling of doom?
Hi, excellent answer from sweetpea. Just wanted to add that when you discover the cause for your anxiety, depression, if it is to be something you need to deal with long term, get back to us here and we will do our best to guide you and give suggestions to make your life easier : )
Hello Susann. Just curious, have you felt like this only since you began taking the blood pressure? If yes, then you know that its a fairly good chance that it might be the reason you are feeling as you are. Then again if its not, then you also know that there are other factors causing your anxiety, insomnia. Just enter in the search engine, Tropol, it will guide you and , give you the necessary interactions, side/adverse side effects, and so on. hope that you do feel better soon.best wishes
Hi Suzanne, I don't know if the meds are making you feel this way or not, but I have this problem if the door is not open in the bedroom. Guess it's a bit of claustrophbia. Did not realize I had this until a job many years ago for Monkey Wards Credit Dept. in a basment of 40 workers, but no windows! Thought I was going to lose it. They actually hung drapes to see if that would help me out & it did! Now in my bedroom , weather permitting I also have a window open if at all possibel. Don't know if this would help you or not, but has me. Good luck to you...
Thank all of you so much for replying. I have been taking Toprol XL 25 mg and HCTZ (hydroclorthiazide) for Blood Pressure also for years now. I don't think it could be the drugs. I am also trying to lose about 45 lbs, as I thought maybe the weight was bothering my breathing, but also am very active outside. I never seem to have these anxiety attacks until I try to lay down to go to sleep or to take a bath! Then I feel as though I cannot breathe and I feel closed in and have to get up. I hope it is a passing thing.
If you've been on the meds for years then its obviously not them that are causing your anxiety.Have you had any personal issues lately that has you troubled or worried? If so,then it could add anxiety and panic to the mix.It is an awful feeling,i suffer myself but not just at bedtime,although it started out at that.
If it continues-go see your gp and explain your situation to him/her and how the anxious feelings are effecting you.
I hope you start to feel better soon and hopefully this is just a passing thing,but if not contact gp-the sooner the better coz anxiety can be so frustrating,i feel for you.
Let us know how it goes and best of luck,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2010 • 2 answers
Posted 13 Dec 2010 • 4 answers
Posted 31 Jul 2011 • 3 answers
Posted 29 Oct 2011 • 9 answers
Posted 23 Mar 2013 • 1 answer